Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, weight gain is a known side effect of avanza irrespective of it 's dose , but yes higher doses shall result in more weight gain as opposed to lower dose ..
So, if you are taking avanza for depression and anxiety and stress then what you can do is that you can ask your doctor to add wellbutrin XL AT DOSE OF 150 mg in the morrning which shall be eaised as per the need and decision of your doctor to 300mg morning only dose ...
While you add this new drug , you shall ask your doctor to reduce the dose of avanza to 15 mg at bedtime single daily dose ..
You see wellbutrin XL is an anti depressant drug used for depression anxiety and it causes weight loss as a side effect which here in your case can be used as a ploy to nullify or cancel out the weight gain that avanza us causing thereby in this manner your condition will be managed with the help of these two drugs withiout you having to undergo weight hgain..
I hope this helps..
Wish you all the best..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.